Existence, well-posedness of coupled fixed points and application to nonlinear integral equations. (English) Zbl 1465.54030

In this paper, the authors investigate a fixed point problem for coupled Geraghty type contractions in a metric space with a binary relation. Also, they apply their result to show the existence of a solution of some system of nonlinear integral equations.


54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
Full Text: DOI


[1] A. Alam, and M. Imad, “Relation-theoretic contraction principle”, J. Fixed Point Theory Appl., vol. 17, pp. 693-702, 2015. · Zbl 1335.54040
[2] M. R. Alfuraidan, and M. A. Khamsi, “Caristi fixed point theorem in metric spaces with a graph”, Abstr. Appl. Anal., Article ID 303484, 5 pages, 2014. · Zbl 1429.54043
[3] M. S. Asgari, and B. Mousavi, “Coupled fixed point theorems with respect to binary relations in metric spaces”, J. Nonlinear Sci. Appl., vol. 8, pp. 153-162, 2015. · Zbl 06430295
[4] I. Beg, A. R. Butt, and S. Radojević, “The contraction principle for set valued mappings on a metric space with a graph”, Comput. Math. Appl., vol. 60, pp. 1214-1219, 2010. · Zbl 1201.54029
[5] D. W. Boyd, and T. S. W. Wong, “On nonlinear contractions”, Proc. Amer. Math. Soc., vol. 20, pp. 458-464, 1969. · Zbl 0175.44903
[6] C. Chifu, and G. Petruşel, C. Chifu, and G. Petruşel, “Coupled fixed point results for (varphi,G)-contractions of type (b) in b-metric spaces endowed with a graph”, J. Nonlinear Sci. Appl., vol. 10. pp. 671-683, 2017. · Zbl 1412.47108
[7] B. S. Choudhury, and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings”, Nonlinear Anal., vol. 73, pp. 2524-2531, 2010. · Zbl 1229.54051
[8] B. S. Choudhury, and A. Kundu, “On coupled generalised Banach and Kannan type contractions”, J. Nonlinear Sci. Appl., vol. 5, pp. 259-270, 2012. · Zbl 1300.54064
[9] B. S. Choudhury, N. Metiya, and M. Postolache, “A generalized weak contraction principle with applications to coupled coincidence point problems”, Fixed Point Theory Appl., 152(2013), 2013. · Zbl 1295.54050
[10] B. S. Choudhury, N. Metiya, and S. Kundu, “Existence and stability results for coincidence points of nonlinear contractions”, Facta Universitatis (NˆIS) Ser. Math. Inform., vol. 32, no. 4, pp. 469-483, 2017. · Zbl 1474.54142
[11] B. S. Choudhury, N. Metiya, and S. Kundu, “Fixed point sets of multivalued contractions and stability analysis”, Commun. Math. Sci., vol. 2, pp. 163-171, 2018.
[12] M. Dinarvand, “Fixed point results for ((varphi-psi)) contractions in metric spaces endowed with a graph and applications”, Matematichki Vesnik, vol. 69, no. 1, pp. 23-38, 2017. · Zbl 1488.54127
[13] D. Dorić, “Common fixed point for generalized ((psi, varphi))-weak contractions”, Appl. Math. Lett., vol. 22, pp. 1896-1900, 2009. · Zbl 1203.54040
[14] P. N. Dutta, and B. S. Choudhury, “A generalisation of contraction principle in metric spaces”, Fixed Point Theory Appl., Article ID 406368, 2008.
[15] T. Gnana Bhaskar, and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications”, Nonlinear Anal., vol. 65, pp. 1379-1393, 2006. · Zbl 1106.47047
[16] M. Geraghty, “On contractive mappings”, Proc. Amer. Math. Soc., vol. 40, pp. 604-608, 1973. · Zbl 0245.54027
[17] D. Guo, and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications”, Nonlinear Anal., vol. 11, pp. 623-632, 1987. · Zbl 0635.47045
[18] J. Harjani, B. López, and K. Sadarangani, “Fixed point theorems for mixed monotone operators and applications to integral equations”, Nonlinear Anal., vol. 74, pp. 1749-1760, 2011. · Zbl 1218.54040
[19] N. Hussain, E. Karapinar, P. Salimi, and F. Akbar, “(alpha)-admissible mappings and related fixed point theorems”, J. Inequal. Appl., 114(2013), 2013. · Zbl 1293.54023
[20] Z. Kadelburg, P. Kumam, S. Radenović, and W. Sintunavarat, “Common coupled fixed point theorems for Geraghty-type contraction mappings using monotone property”, Fixed Point Theory Appl., 27(2015), 2015. · Zbl 1395.54048
[21] E. Karapinar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces”, Comput. Math. Appl., vol. 59, pp. 3656-3668, 2010. · Zbl 1198.65097
[22] M. S. Khan, M. Swaleh, and S. Sessa, “Fixed points theorems by altering distances between the points”, Bull. Aust. Math. Soc., vol. 30, pp. 1-9, 1984. · Zbl 0553.54023
[23] M. S. Khan, M. Berzig, and S. Chandok, “Fixed point theorems in bimetric space endowed with a binary relation and application”, Miskolc Mathematical Notes, vol. 16, no. 2, pp. 939-951, 2015. · Zbl 1349.54107
[24] M. A. Kutbi, and W. Sintunavarat, “Ulam-Hyers stability and well-posedness of fixed point problems for (alpha - lambda)-contraction mapping in metric spaces”, Abstr. Appl. Anal., Article ID 268230, vol. 2014, 6 pages, 2014. · Zbl 1429.54054
[25] B. K. Lahiri, and P. Das, “Well-posedness and porosity of a certain class of operators”, Demonstratio Math., vol. 1, pp. 170-176, 2005. · Zbl 1159.47305
[26] X. L Liu, M. Zhou, and B. Damjanović, “Common coupled fixed point theorem for Geraghty- type contraction in partially ordered metric spaces”, Journal of Function Spaces, vol. 2018, Article ID 9063267, 11 pages, 2018. · Zbl 06868714
[27] S. Phiangsungnoen, and P. Kumam, “Generalized Ulam-Hyers stability and well-posedness for fixed point equation via (alpha)-admissibility”, J. Inequal. Appl., 418(2014), 2014. · Zbl 1347.54100
[28] V. Popa, “Well-posedness of fixed point problem in orbitally complete metric spaces”, Stud. Cercet. Stiint., Ser. Mat., vol. 16, pp 209-214, 2006. · Zbl 1174.54384
[29] P. Salimi, A. Latif, and N. Hussain, “Modified (alpha - psi )-contractive mappings with applications”, Fixed Point Theory Appl., 151(2013), 2013. · Zbl 1293.54036
[30] B. Samet, and C. Vetro, “Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces”, Nonlinear Anal., vol. 74, no. 12, pp. 4260-4268, 2011. · Zbl 1216.54021
[31] B. Samet, C. Vetro, and P. Vetro, “Fixed point theorem for (alpha - psi )-contractive type mappings”, Nonlinear Anal., vol. 75, pp. 2154-2165, 2012. · Zbl 1242.54027
[32] K. P. R. Sastry, G. V. R. Babu, P. S. Kumar, and B. R. Naidu, “Fixed point theorems for (alpha)-Geraghty contraction type maps in Generalized metric spaces”, MAYFEB Journal of Mathematics, vol. 3, pp. 28-44, 2017.
[33] E. Yolacan, and M. Kir, “New results for (alpha)−Geraghty type contractive maps with some applications”, GU J Sci, vol. 29, no. 3, pp. 651-658, 2016.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.